# SDR COMA9610360

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120168
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12019269001
- Condition: Damaged
- Location: Bs 9964.5-13056
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETAILED INSPECTION FOLLOWING GEAR UP LANDING REVEALED THE FOLLOWING DAMAGE:  FUSELAGE CENTER SECTION II, LOWER SKIN PANEL FROM FS 9964.5 TO FS 13056.0 DAMAGED.  REMOVED AND REPLACED SKIN IAW ENGINEERING ORDER 53-012.
